Volume 17, 2011, Number 4

Volume 17Number 1Number 2Number 3 ▷ Number 4


Permutation polynomials and elliptic curves
Original research paper. Pages 1—8
Yotsanan Meemark and Attawut Wongpradit
Full paper (PDF, 188 Kb) | Abstract

Some recurrence relations for binary sequence matrices
Original research paper. Pages 9—13
A. G. Shannon
Full paper (PDF, 34 Kb) | Abstract

Degree sequence of configuration model with vertex faults
Original research paper. Pages 14—17
Yilun Shang
Full paper (PDF, 166 Kb) | Abstract

A class of digit extraction BBP-type formulas in general binary bases
Original research paper. Pages 18—32
Kunle Adegoke, Jaume Oliver Lafont and Olawanle Layeni
Full paper (PDF, 206 Kb) | Abstract

Solution to an open problem by Rooin
Original research paper. Pages 33—36
V. Lokesha, K. M. Nagaraja, Naveen Kumar B. and Sandeep Kumar
Full paper (PDF, 154 Kb) | Abstract

Schur convexity of Gnan mean for two variables
Original research paper. Pages 37—41
V. Lokesha, K. M. Nagaraja, Naveen Kumar B. and Y.-D. Wu
Full paper (PDF, 185 Kb) | Abstract

Uniqueness of the extension of the D(4k2)-triple {k2 – 4, k2, 4k2 – 4}
Original research paper. Pages 42—49
Yasutsugu Fujita and Alain Togbé
Full paper (PDF, 194 Kb) | Abstract

On some identities of Ramanujan—Göllnitz—Gordon continued fraction
Original research paper. Pages 50—60
K. R. Vasuki, G. Sharath and K. R. Rajanna
Full paper (PDF, 174 Kb) | Abstract

The structure of ‘Pi’
Original research paper. Pages 61—68
J. V. Leyendekkers and A. G. Shannon
Full paper (PDF, 150 Kb) | Abstract

Note on φ, ψ and σ-functions. Part 4
Original research paper. Pages 69—72
Krassimir T. Atanassov
Full paper (PDF, 123 Kb) | Abstract


Volume 17Number 1Number 2Number 3 ▷ Number 4

Comments are closed.